| Model Number |
HS-002 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Infutronix is waiting for the affected device to be returned.
Event or Problem Description
On (b)(6) 2022, a distributor of infutronix reported a complaint on behalf of an end user: "the pump was leaking all over and seems to be at the tubing that goes to the medication bag and became broken at the cassette while receiving therapy at home.He had already discussed this with the doctor and the doctor had advised since he is in day 4 or so of the pump use to go ahead and take the catheter out and discontinue the use of the pump" device operator was a patient.Medication infused was unknown.A patient was involved but not harmed.The contract manufacturer of the affected device is (b)(4) ltd.